# SDR EIAA9559

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1001191
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - EMERGENCY EXIT LIGHT LOCATED AT MAIN ENTRANCE SWITCH IS BROKEN, STAYS ON ALL THE TIME.  REPLACED LIGHT ASSY, EMERGENCY EXIT PANEL, SYSTEM OPS.  CHECK GOOD IAW MM 33-50-00.  (M)
